How do you know if it's the fibro or the med's...

Discussion in 'Fibromyalgia Main Forum' started by mujuer, Feb 21, 2007.

  1. mujuer

    mujuer New Member

    causing the pain. How do you know if it's a side effect from a medication or if it is the fibro itself? I ask because before I had fibro (2 yrs ago) I was on statins for cholestrol. They started giving me rls and pain in my back. They took me off of them because it showed that my liver was going nuts on the stuff. I went off and all went back to normal for over a year and then everything started back up slowly and progressively got to where it is today. How do I know what is going on? It has been five months since my last blood test and will see my rheumy next week and request that. I guess I am just confused. Any thoughts? The Requip is helping alot with my rls but the tramadol doesn't work so good for the pain and has lot's of side effects.